Central limit theorems for realized volatility under hitting times of an irregular grid

Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2012, 122 (12), pp.3901-3920
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00779747
Contributeur : Philippe Macé <>
Soumis le : mardi 22 janvier 2013 - 15:23:32
Dernière modification le : mardi 11 octobre 2016 - 14:10:21

Identifiants

  • HAL Id : hal-00779747, version 1

Collections

Citation

M. Fukasawa, M. Rosenbaum. Central limit theorems for realized volatility under hitting times of an irregular grid. Stochastic Processes and their Applications, Elsevier, 2012, 122 (12), pp.3901-3920. <hal-00779747>

Partager

Métriques

Consultations de la notice

31